# SDR USAAD01029

- Difficulty date: February 11, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCO - WHILE COMPLETING AND ''A'' CHECK INSPECTION, THE LOWER LEVEL EMERGENCY LIGHTS WERE FOUND TO BE INSTALLED AT SEAT ROWS OTHER THEN THOSE INDICATED BY THE PAPERWORK.  THE LOW LEVEL EMERGENCY LIGHTS WERE INSTALLED IN THE PROPER POSITIONS.  (M)
